RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1696–1699 (Mi de4362)  

Short Communications

Integral equations and Parseval equalities for modified integral Kontorovič–Lebedev transforms

Yu. M. Rappoport

Computing Centre, USSR Academy of Sciences

Full text: PDF file (330 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.968.23
Received: 24.12.1979

Citation: Yu. M. Rappoport, “Integral equations and Parseval equalities for modified integral Kontorovič–Lebedev transforms”, Differ. Uravn., 17:9 (1981), 1696–1699

Citation in format AMSBIB
\Bibitem{Rap81}
\by Yu.~M.~Rappoport
\paper Integral equations and Parseval equalities for modified integral Kontorovi{\v{c}}--Lebedev transforms
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1696--1699
\mathnet{http://mi.mathnet.ru/de4362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631790}
\zmath{https://zbmath.org/?q=an:0504.45008}


Linking options:
  • http://mi.mathnet.ru/eng/de4362
  • http://mi.mathnet.ru/eng/de/v17/i9/p1696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019